# SDR EIAA 2011015

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM WEB AT BS 400 HAS CRACKED HOLE COMMON TO LT FRAME FAILSAFE CHORD FASTENER.  FABBED AND INSTALLED REPAIR BS 400 UPPER FLOORBEAM WEB LBL 24 TO LBL 90 PER B747 SRM 53-100-07 PG 47-48.
